MathSciNet Relay Station
MathSciNet bibliographic data
MR371929 (51 #8146) 15A42
Varah, J. M. A lower bound for the smallest singular value of a matrix. Linear Algebra and Appl. 11 (1975), 3–5.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement